DocServer

Items where Author is "Yao, Liangjin"

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Number of items: 25.

Article

Borwein, Jonathan M. and Li, Guoyin and Yao, Liangjin (2014) Analysis of the convergence rate for the cyclic projection algorithm applied to basic semi-algebraic convex sets. SIAM Journal on Control and Optimization, 24 . pp. 498-527. ISSN 0363-0129

Borwein, Jonathan M. and Li, Guoyin and Yao, Liangjin (2014) Analysis of the convergence rate for the cyclic projection algorithm on semi-algebraic convex sets. SIAM Optim. (24). pp. 498-527.

Aragón Artacho, Francisco J. and Borwein, Jonathan M. and Martín-Márquez, Victoria and Yao, Liangjin (2014) Applications of Convex Analysis within Mathematics. Mathematical Programming, 148 (1-2). pp. 49-88.

Borwein, Jonathan M. and Burachik, Regina S. and Yao, Liangjin (2014) Conditions for zero duality gap in convex programming. J. Convex and Nonlinear Analysis (15).

Borwein, Jonathan M. and Yao, Liangjin (2014) Legendre-type integrands and convex integral functions. Journal of Convex Analysis, 21 (1). pp. 264-288. ISSN 0944-6532

Borwein, Jonathan M. and Yao, Liangjin (2014) Some results on the convexity of the closure of the domain of a maximally monotone operator. Optimization Letters, 8 (1). pp. 237-246.

Borwein, Jonathan M. and Yao, Liangjin (2013) Sum theorems for maximally monotone operators of type (FPV). Set-Valued and Variational Analysis, 21 (4). pp. 603-616.

Borwein, Jonathan M. and Yao, Liangjin (2013) Maximality of the sum of a maximally monotone linear relation and a maximally monotone operator. Set-Valued and Variational Analysis, 21 . pp. 603-616.

Bauschke, Heinz H. and Borwein, Jonathan M. and Wang, Xianfu and Yao, Liangjin (2013) Monotone Operators and "Bigger Conjugate" Functions. Journal of Convex Analysis, 20 (1). pp. 143-155.

Borwein, Jonathan M. and Yao, Liangjin (2013) Structure theory for maximally monotone operators with points of continuity. JOTA, 157 . pp. 1-24.

Bauschke, Heinz H. and Borwein, Jonathan M. and Wang, Shawn Xianfu and Yao, Liangjin (2012) The Brezis–Browder Theorem in a general Banach space. J. Functional Analysis, 262 (12). pp. 4948-4971.

Bauschke, Heinz H. and Borwein, Jonathan M. and Wang, Xianfu and Yao, Liangjin (2012) Construction of Pathological Maximally Monotone Operators on Non-reflexive Banach Spaces. Set-Valued Var. Anal., 20 (3). pp. 387-415.

Yao, Liangjin (2012) The sum of a maximally monotone linear relation and the subdifferential of a proper lower semicontinuous convex function is maximally monotone. Set-Valued Var. Anal., 20 (2). pp. 155-167.

Bauschke, Heinz H. and Borwein, Jonathan M. and Wang, Xianfu and Yao, Liangjin (2011) Every maximally monotone operator of Fitzpatrick-Phelps type is actually of dense type. Optimization Letters .

Yao, Liangjin (2011) An affirmative answer to a problem posed by Z\u alinescu. J. Convex Anal., 18 (3). pp. 621-626.

Yao, Liangjin (2011) The sum of a maximal monotone operator of type (FPV) and a maximal monotone operator with full domain is maximal monotone. Nonlinear Anal., 74 (17). pp. 6144-6152.

Bauschke, Heinz H. and Wang, Xianfu and Yao, Liangjin (2010) Autoconjugate representers for linear monotone operators. Math. Program., 123 (1, Ser). pp. 5-24.

Bauschke, Heinz H. and Wang, Xianfu and Yao, Liangjin (2010) Examples of discontinuous maximal monotone linear operators and the solution to a recent problem posed by B. F. Svaiter. J. Math. Anal. Appl., 370 (1). pp. 224-241.

Bauschke, Heinz H. and Wang, Xianfu and Yao, Liangjin (2010) On Borwein-Wiersma decompositions of monotone linear relations. SIAM J. Optim., 20 (5). pp. 2636-2652.

Bauschke, Heinz H. and Wang, Xianfu and Yao, Liangjin (2009) Monotone linear relations: maximality and Fitzpatrick functions. J. Convex Anal., 16 (3-4). pp. 673-686.

Bauschke, Heinz H. and Wang, Xianfu and Yao, Liangjin (2009) An answer to S. Simons' question on the maximal monotonicity of the sum of a maximal monotone linear operator and a normal cone operator. Set-Valued Var. Anal., 17 (2). pp. 195-201.

Borwein, Jonathan M. and Yao, Liangjin Recent progress on Monotone Operator Theory. Contemporary Mathematics . (In Press)

Book Section

Bauschke, Heinz H. and Wang, Xianfu and Yao, Liangjin (2012) On the maximal monotonicity of the sum of a maximal monotone linear relation and the subdifferential operator of a sublinear function. In: Optimization theory and related topics. Contemp. Math., 568 . Amer. Math. Soc., Providence, RI, pp. 19-26.

Yao, Liangjin (2011) The Brézis-Browder theorem revisited and properties of Fitzpatrick functions of order n. In: Fixed-point algorithms for inverse problems in science and engineering. Springer Optim. Appl., 49 . Springer, New York, pp. 391-402.

In Proceedings

Borwein, Jonathan M. and Burachik, Regina S. and Yao, Liangjin (2011) Monotone operators without enlargements. [In Proceedings]

This list was generated on Tue Sep 26 19:17:48 2017 AEST.